# SDR C2XA00IA438

- Difficulty date: December 7, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: S5411079520100
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE RIGHT LOWER NACELLE WAS FOND TO BE CRACKED ON THE INBOARD FORWARD FRAME.  MAINTENANCE REPAIRED THE FRAME IAW CONTINENTAL EXPRESS ENGINEERING CHANGE EC5410-01048, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
